Advertisement

Siberian Mathematical Journal

, Volume 41, Issue 2, pp 349–356 | Cite as

On the Ricci curvature of homogeneous metrics on noncompact homogeneous spaces

  • Yu. G. Nikonorov
Article
  • 35 Downloads

Keywords

Orthonormal Basis Homogeneous Space Ricci Curvature Compact Subgroup Curvature Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Helgason S., Differential Geometry and Symmetric, Spaces [Russian translation], Mir, Moscow (1964).Google Scholar
  2. 2.
    Besse A. L., Einstein Manifolds [Russian translation], Mir, Moscow (1990).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • Yu. G. Nikonorov

There are no affiliations available

Personalised recommendations